# SDR AALA2019030189002

- Difficulty date: February 26, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 19,944 hours, 7,934 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A  LAVATORY SMOKE WARNING ECAM MESSAGE ALERTED FOR APPROXIMATELY TEN SECONDS,   THE LAVATORYIES WERE REPORTEDLY UNOCCUPIED AND CLEAR AT THE TIME. ACCOMPLISHED OPERATIONAL TEST OF THE SMOKE DETECTION SYSTEM IAW AMM 26-17-00-710-001-A. NO FAULT NOTED.
